ON THE ENTIRE RANDIC INDEX OF GRAPHS


Saleh A., Cangül İ. N.

ADVANCES AND APPLICATIONS IN MATHEMATICAL SCIENCES, vol.20, no.8, pp.1559-1569, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 8
  • Publication Date: 2021
  • Title of Journal : ADVANCES AND APPLICATIONS IN MATHEMATICAL SCIENCES
  • Page Numbers: pp.1559-1569
  • Keywords: entire Randic index, graph index

Abstract

Topological indices are graph invariants computed by the distance or degree of vertices of the molecular graph. In chemical graph theory, topological indices have been successfully used in describing the structures and predicting certain physicochemical properties of chemical compounds. The Randic index is one of the classical graph-based molecular structure descriptors that has found countless applications in chemistry and pharmacology. The mathematical background of this index is also well elaborated.